# SDR 2A6D20200813002

- Difficulty date: August 10, 2020
- Submitted: August 13, 2020
- Operation: Air carrier
- Aircraft: N814SM
- Make and model: Snias AS350B3
- Aircraft serial: 7012
- Aircraft time: 4,188 hours, 10,788 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 3,997 hours, 8,037 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Part number: 350A211041143
- Condition: Chafed
- Location: Xmsn  Bay
- Part time: 4,188 hours, 10,788 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE TRANSMISSION SUPPORT FRAME (PN 350A21-1041-143) HAS CHAFING DAMAGE ON THE LOWER FLANGE FROM AN UNSECURED CABLE.
